Déformation Elliptique de la Métrique de Randall et Sundrum

Author: Gaudin, Michel

Source: Annales Henri Poincaré, Volume 5, Number 2, April 2004 , pp. 261-287(27)

Publisher: Springer

Buy & download fulltext article:


Price: $47.00 plus tax (Refund Policy)

Document Type: Research Article

DOI: http://dx.doi.org/10.1007/s00023-004-0169-5

Affiliations: Service de Physique Théorique, Orme des Merisiers, CEA/Saclay, 91191, Gif sur Yvette, France, Email: gaudin@spht.saclay.cea.fr

Publication date: April 1, 2004

Related content


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page